Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On circumferentially mean $ p$-valent functions

Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 79 (1955), 423-428
MSC: Primary 30.0X
MathSciNet review: 0071538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Sur les fonctions en moyenne multivalentes, Bull. Sci. Math. vol. 70 (1946) pp. 51-76. MR 0018755 (8:326b)
  • [2] W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, Journal d'Analyse Mathématique vol. 1 (1951) pp. 155-179. MR 0045210 (13:545e)
  • [3] James A. Jenkins, Some results related to extremal length, Contributions to the Theory of Riemann Surfaces, Annals of Mathematics Studies, No. 30, 1953, pp. 87-94. MR 0056706 (15:115e)
  • [4] -, Symmetrization results for some conformal invariants, Amer. J. Math. vol. 75 (1953) pp. 510-522. MR 0056707 (15:115f)
  • [5] -, On the local structure of the trajectories of a quadratic differential, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 357-362. MR 0062227 (15:947d)
  • [6] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals of Mathematics Studies, No. 27, Princeton University Press, 1951. MR 0043486 (13:270d)
  • [7] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloquium Publications, vol. 35, 1950. MR 0037908 (12:326c)
  • [8] D. C. Spencer, On mean one-valent functions, Ann. of Math. vol. 42 (1941) pp. 614-633. MR 0004903 (3:78g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society